# SDR AALA961446

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Thermostat
- Part number: 1297381
- Condition: Loose
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: H

## Discrepancy

DFW - FLT 2015 - AFTER TAKEOFF TPA DURING CLIMB-OUT AT FL 160, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES AND LIGHT EXTINGUISHED WHEN RIGHT PACK WAS SHUT DOWN.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED GASKET TO RIGHT PRIMARY HEAT EXCHANGER SUPPLY THERMOSTAT DUE TO THERMOSTAT LOOSE AND GASKET LEAKING.  ACCOMPLISHED GRUOND ENGINE RUN AND SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
